MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device did not work.Per operational and diagnostics, this complaint can be confirmed.During evaluation, it was found that the connector/pug was broken.The device was not repaired; therefore, it was not restored to the specifications.A replacement device was provided to the customer.The broken connector/pug is identified as the root cause of the reported problem.With the available information, we cannot determine how it was broken.A manufacturing record evaluation was performed for the finished device serial number (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate that the 4176 foot ped board 4way does not work.There were no consequence for the patient.The customer states that they have no further information.

Brand Name
4176 FOOT PED BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10448436
Report Number1221934-2020-02295
Device Sequence Number17214382
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date08/25/2020
Patient Sequence Number1